Metermine not working - Help please before I go crazy!

Discussion in 'Duromine Questions and Answers' started by SickAndTired, Mar 5, 2013.

  1. SickAndTired

    SickAndTired New Member
    Registered

    Joined:
    Mar 5, 2013
    Messages:
    2
    Likes Received:
    2
    Hi!

    I'm Sarah, I'm almost 25, 168cm and now 90.1kg. I started 2 weeks ago at 96.7kg.

    Now I realise you will all think "Wow, youve lost 6.6kg in 2 weeks, of course its working!". I actually lost that all in the first week. Zero this week despite eating almost exactly the same if not less (due to being broke and having no food in my house that I share with my mother, 2 brothers and daughter part-time).

    My problem? I'm f***ing exhausted, all the time. Yes I have a lot going on, but I was this tired before. I'm on 40mg Metermine. I'm not alert, I'm constantly feeling like I'm about to fall asleep. Where is this damn energy boost? What the hell is wrong with me?

    I've seriously considered doubling the dose to see if it freaking works because I'm sick of it. Even the "Appetite supressant" part isn't really working anymore.

    Anyone had this experience? What the hell do I do? I have had Duromine before. 30mg then 40mg. Lost about 15kg on it within that time and kept it off for months. Had heaps of energy, maybe around week 2 of the 40mg (so a month and a half in to it) it settled down. But I'm actually needing to nap halfway through the day because I just don' have any energy!!!

    I've had health tests done on every part of me and there's nothing wrong with me.

    Thanks
    Sarah
     
    lastoption likes this.
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello Sarah!

    I'm sorry to hear you feel so badly on pills. I can't say about Metermine personally, but you've said you've been taking duromine too.
    Well, as far as I understand the worst thing is lack of energy and no weight loss effect so far? You must be disagree with me, but I think your diet is wrong. Because
    it's not only about taking the pills and eating NOTHING AT ALL, on the contrary - you have to eat, only small portions, low-calorie healthy foods and 4-5 times throughout a day!
    I know, I know you will say I'm sick suggesting you to eat "that much", but trust me, it's not like this. Your body lost 6kg for the first week, true, it was water mostly.

    But you should know that any diet pill only helps when:

    1. You eat small meals 4-5 times a day (main+snacks) regularly at the same time every day!
    2. You exercise (gym, Zumba, jogging, yoga, fitness, etc.)
    3. Drink a lot of water (2-4L)

    These are basic conditions for successful weight loss. Worked for me. No cheating, no sorry for yourself, just a strict concrete plan. Otherwise no pills will work.
    If you eat nothing, your body gets no energy, even though the pills should provide it. Remember this and good luck!

    XOXO
    Kate:)

    P.S. Everybody is different and many other factors may prevent you from loosing weight. My best advise is to try this plan and maybe you will see the difference. Oh, and one more thing: once you've started to lose weight, meaning you're changing your lifestyle completely, than you should stick to it all the time. There is no way back!
     
  3. ozziemum

    ozziemum New Member
    Registered

    Joined:
    Feb 21, 2013
    Messages:
    5
    Likes Received:
    0
    Kate, metermine is the generic version of duromine - they are the same drug!
     
  4. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hi, ozziemum!

    Yes I know. Indeed Metermine and Duromine are no different at all. Even the colour of capsules is the same, yet the inscriptions are different.
    It's very strange that iNova sells Phentermine under different names though. Oh, by the way, a friend of mine visited her therapist (she's having weight loss problem),
    so he told her that TGA has approved some new Phentermine capsules lately in 2012, also by iNova. Still, he had prescribed her Duromine. Do you know about these new Phentermine capsules?

    Maybe anybody got the prescription for those?

    P.S. ozziemum, I'm sorry:) all I wanted to say, is that I've had some experience with Duromine, yet I know about its generics.
     
  5. SickAndTired

    SickAndTired New Member
    Registered

    Joined:
    Mar 5, 2013
    Messages:
    2
    Likes Received:
    2
    Thanks for your reply.

    Let me assure you, I am absolutely not eating nothing. And I have used Duromine previously, not for about 2 years or so.

    I am calorie counting and eating healthy meals. Aside from the lack of excercise due to having no energy, I have followed everything you suggested. And for the first week, it worked wonderfully.

    I'm just struggling with the complete lack of energy. I feel like I have absolutely no difference between before and while I was on the pills.
     
    lastoption likes this.
  6. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello again, darling!

    I'm really sorry, I didn't want to hurt you anyhow... Yes, absence of energy makes it harder to struggle with weight, especially when you keep a diet.
    You said you've been taking Duromine 2 years ago, so how was it? Were there any changes, other than now? I mean have you felt this tiredness before?
    If nothing is wrong with your body, then I suppose the dose or the medication don't fit. Personally, I need a daytime nap too, since i'm a night owl.

    But you know, gym gives me energy actually. Even when i'm tired, i just do some simple exercises and feel little better, plus shower afterwards with some refreshing showergel...
    I know it all sounds not as promissing as you've expected, but all from my experience) ) )
     
Loading...